MathSciNet Relay Station
MathSciNet bibliographic data
MR1181330 11B83 (11D25 11Y50)
Pinch, R. G. E. Squares in quadratic progression. Math. Comp. 60 (1993), no. 202, 841–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement